MathSciNet Relay Station
MathSciNet bibliographic data
MR2656480 (2011d:52042) 52C25 (11R18 33B10)
Connelly, Robert; Csikós, Balázs Classification of first-order flexible regular bicycle polygons. Studia Sci. Math. Hungar. 46 (2009), no. 1, 37–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement